# SDR FDEA201603311124

- Difficulty date: March 31, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 75,885 hours, 14,628 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB29187
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, UPON REMOVAL OF STIFFENER AT LT WING LE STATION XOS 542, FOR ACCESS FOUND CRACKED.  REFER SNRM N00744.  R&R STIFFENER IAW SRM 51-31-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
